I'm freaking myself out again. At least I'm hoping I'm just freaking myself out. I started a new medication for my thyroid condition and I'm having some side effects that I was going to talk to my doctor about. The primary one that's bugging me are really sore muscles after doing anything physical. And I don't mean running a marathon or learning jujitsu. I'm talking bending over to pull out weeds for five minutes and then being sore and tight for a day. Seriously? It's not serious but it is annoying.
Anyway, I've also been having a sore mouth. Yes, a sore mouth. I was going to write a funny post about the conspiracy of my medication giving me cold sores, or food ganging up on me, or something because it sounds funny! You could go a lot of directions with that. Been working that mouth too hard? Where's that mouth been? And so on and so forth. I didn't think it was honestly related to the medicine.
Then I got on the freaking Internet. Along with a sore throat and fever, both of which I have, gum disease could be a symptom of a serious side effect of this medication.
Are you fucking kidding me?